# SDR MWEA070074

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N909ME
- Make and model: Boeing 717-200
- Aircraft serial: 55173
- Aircraft time: 11,171 hours, 6,128 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 0861EW1
- Part serial: 632
- Condition: Contaminated
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STICK SHAKERS WENT OFF AND REMAINED ON UNTIL AIRCRAFT DESCENDED TO 29,000 FEET.  REMOVED AND REPLACED TRANSMITTER AOA.
